# SDR VNAA202508200024

- Difficulty date: July 22, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: A4142523
- Condition: Cracked
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION ON FLOOR FITTING PN: A414251-1 1EA AND PN: A414252-3 1EA AT FWD LAV.  FLOOR FITTING PN: A414252-3 (1 EA ) AND FLOOR FITTING PN: A414251-1 (1 EA ) AT FWD LAV WERE REPLACED PER SAFRAN CMM 25-40-40
